English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Integer Representations of Convex Polygon Intersection Graphs

MPS-Authors
There are no MPG-Authors available
External Ressource

Link
(Any fulltext)

Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Müller, T., van Leeuwen, E. J., & van Leeuwen, J. (2013). Integer Representations of Convex Polygon Intersection Graphs. SIAM Journal on Discrete Mathematics, 27(1), 205-231. doi:10.1137/110825224.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0024-4075-C
Abstract
There is no abstract available